Universidad Complutense de Madrid
E-Prints Complutense

Upper semicontinuity for attractors of parabolic problems with localized large diffusion and nonlinear boundary conditions

Impacto

Descargas

Último año

Arrieta Algarra, José María y Carvalho, Alexandre N. y Rodríguez Bernal, Aníbal (2000) Upper semicontinuity for attractors of parabolic problems with localized large diffusion and nonlinear boundary conditions. Journal of Differential Equations, 168 (1). pp. 33-59. ISSN 0022-0396

[img] PDF
Restringido a Sólo personal autorizado del repositorio

240kB

URL Oficial: http://www.sciencedirect.com/science/article/pii/S0022039600938762




Resumen

The motivations to study the problem considered in this paper come from the theory of composite materials, where the heat diffusion properties can change from one part of the domain to another. Mathematically, this leads to a nonlinear second-order parabolic equation for which the diffusion coefficient becomes large in a subdomain Ω 0 ⊂Ω . The equation is supplemented by a nonlinear boundary condition on ∂Ω and an initial condition. The authors determine the form of the limit problem (the so-called shadow system), which involves an evolution equation for the averages of the density over Ω 0 . The main results include global-in-time existence of solutions and upper semicontinuity of the associated global attractors when the system approaches the shadow system.


Tipo de documento:Artículo
Palabras clave:Second-order parabolic problems; Diffusion coefficient becomes large in a Subregion of the domain; Asymptotic-behavior; Equations; Systems
Materias:Ciencias > Matemáticas > Funciones (Matemáticas)
Código ID:19979
Depositado:15 Feb 2013 17:27
Última Modificación:12 Dic 2018 15:07

Descargas en el último año

Sólo personal del repositorio: página de control del artículo